Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals

L. Erdös, in:, Birkhäuser, 1995, pp. 127–132.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Series Title
Operator Theory: Advances and Applications
Abstract
We study the generalizations of the well-known Lieb-Thirring inequality for the magnetic Schrödinger operator with a nonconstant magnetic field. We use stochastic methods to prove estimates on the moments of the negative eigenvalues.
Publishing Year
Date Published
1995-01-01
Volume
78
Page
127 - 132
Conference
Partial Differential Operators and Mathematical Physics
IST-REx-ID

Cite this

Erdös L. Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals. In: Vol 78. Birkhäuser; 1995:127-132. doi:10.1007/978-3-0348-9092-2_13
Erdös, L. (1995). Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals (Vol. 78, pp. 127–132). Presented at the Partial Differential Operators and Mathematical Physics, Birkhäuser. https://doi.org/10.1007/978-3-0348-9092-2_13
Erdös, László. “Magnetic Lieb-Thirring Inequalities and Stochastic Oscillatory Integrals,” 78:127–32. Birkhäuser, 1995. https://doi.org/10.1007/978-3-0348-9092-2_13.
L. Erdös, “Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals,” presented at the Partial Differential Operators and Mathematical Physics, 1995, vol. 78, pp. 127–132.
Erdös L. 1995. Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals. Partial Differential Operators and Mathematical Physics, Operator Theory: Advances and Applications, vol. 78. 127–132.
Erdös, László. Magnetic Lieb-Thirring Inequalities and Stochastic Oscillatory Integrals. Vol. 78, Birkhäuser, 1995, pp. 127–32, doi:10.1007/978-3-0348-9092-2_13.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar